Does tercanazole effect a discharge?

I'm taking it for yeast infection and some antibiotics for bv. I'm a thick white discharge still but I can't enlighten if it's the cream or the infections. Will tercanazole cause a discharge throughout the time if I use it before I be in motion to bed or is it a sign that I still have the infection.

P.S. Anyone here tried Fem Dophilus? I only just started taking it and would like to hear from someone else who tried it. Thanks!


Answers:    It's terconazole. Discharge isn't tabled as a side effect on http://www.rxlist.com/cgi/generic/tercon... but just roughly any vaginal cream will cause a discharge, since not adjectives of it is absorbed.

I've never used Fem Dophilus, but the Chicago Tribune's alternative form writer recommended it. I take regular acidophilus caplets, and they appear to help me fend rotten yeast infections.

The medicine and strength information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical suggestion or treatment for any medical conditions.


Related Questions and Answers
  • Yaz Birth Control & PMDD?
  • I cant find any info to sustain me or my daughter who have started her period at the age past its sell-by date 9?
  • Breast Question?
  • Im a in arrears developer and im starting to procure worried please give support to.?
  • Nuvaring and pregnancy?
  • Does anybody know?
  • I'm so worried?
  • If you be a smell( i don't tight-fisted your crude stink) what would you smell close to?
  • I need help with my period!!?